# SDR YENA2024122301580

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 46,913 hours, 16,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1221, BOS-PBI. 'ON DESCENT ABOUT 8 K FOOT GOT STRONG DIRTY SOCK SMELL IN FLIGHT DECK TURNED OFF PACK 1 AND SMELL DISSIPATED WITHIN A MINUTE; COMPLIED WITH INFORMATION NOTICE 2017T015 SECTION B2 IDENTIFIED AS TRANSIENT DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM AMM 21-00-00-615-802 ACCOMPLISHED HIGH POWER ENGINE RUN COULD NOT DUPLICATE. A/C OK FOR SERVICE.'
